# SDR SWAA2022021624666

- Difficulty date: May 9, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 38,082 hours, 22,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

663 VAPOR BARRIER CRACKED AT RBL50 8' FROM LOWER EDGE / ACCOMPLISHED ITERM REPAIR AT BS663. RBL50 VAPOR BARRIER. IAW SRM 57-10-10-1A-2.
